Volume 4, Issue 5
Convergence of Linear Multistep Methods and One-Leg Methods for Index-2 Differential-Algebraic Equations with a Variable Delay

Hongliang Liu and Aiguo Xiao

10.4208/aamm.10-m11179

Adv. Appl. Math. Mech., 4 (2012), pp. 636-646.

Preview Full PDF BiBTex 1 274
  • Abstract

Linear multistep methods  and one-leg methods are applied to a class of index-2 nonlinear differential-algebraic equations with a variable delay. The corresponding convergence results are obtained and successfully confirmed by some numerical examples. The results obtained in this work extend the corresponding ones in literature.

  • History

Published online: 2012-04

  • AMS Subject Headings

65L80, 65L20

  • Cited by